The Chow rings of smooth complete SL ( 2 ) -embeddings

Lucy Moser-Jauslin

Compositio Mathematica (1992)

  • Volume: 82, Issue: 1, page 67-106
  • ISSN: 0010-437X

How to cite


Moser-Jauslin, Lucy. "The Chow rings of smooth complete $\mathrm {SL}(2)$-embeddings." Compositio Mathematica 82.1 (1992): 67-106. <>.

author = {Moser-Jauslin, Lucy},
journal = {Compositio Mathematica},
keywords = {-embedding; Chow ring; cohomology ring},
language = {eng},
number = {1},
pages = {67-106},
publisher = {Kluwer Academic Publishers},
title = {The Chow rings of smooth complete $\mathrm \{SL\}(2)$-embeddings},
url = {},
volume = {82},
year = {1992},

AU - Moser-Jauslin, Lucy
TI - The Chow rings of smooth complete $\mathrm {SL}(2)$-embeddings
JO - Compositio Mathematica
PY - 1992
PB - Kluwer Academic Publishers
VL - 82
IS - 1
SP - 67
EP - 106
LA - eng
KW - -embedding; Chow ring; cohomology ring
UR -
ER -


  1. [Beau] A. Beauville, Surfaces Algébriques Complexes, Soc. Math. de France, (Astérisques 54) Paris, 1978. Zbl0394.14014MR485887
  2. [BB] A. Bialynicki-Birula, Some properties of the decomposition of algebraic varieties determined by actions of a torus, Bull Acad. Polon. Sci.24 No. 9 (1974), 667-674. Zbl0355.14015MR453766
  3. [Bor] A. Borel, Les bouts des espaces homogènes de groupes de Lie, Ann. Math.58 (1953), 443-457. Zbl0053.13002MR57263
  4. [Dan] V.I. Danilov, The geometry of toric varieties, Russian Math. Surveys33 (1978), 97-154. Zbl0425.14013MR495499
  5. [E-F] F. Enriques and G. Fano, Sui gruppi di trasformazioni cremoniane dello spazio, Annali di Matematica pura id applicata s. 2a, t. 15 (1897), 59-98. Zbl28.0598.03JFM28.0598.03
  6. [Ful] W. Fulton, Intersection Theory, Springer-Verlag, 1984. Zbl0541.14005MR732620
  7. [G-H] P. Griffiths and J. Harris, Principles of Algebraic Geometry, Wiley-Interscience, New York, 1978. Zbl0408.14001MR507725
  8. [Har] R. Hartshorne, Ample subvarieties of algebraic varieties, Springer-Verlag Lecture Notes156, 1970. Zbl0208.48901MR282977
  9. [Hir] F. Hirzebruch, Topological Methods in Algebraic Geometry, Springer-Verlag, 1978. Zbl0138.42001MR202713
  10. [Jur1] J. Jurkiewicz, Chow rings of projective non-singular torus embeddings, Colloq. Math.43 No. 2 (1980), 261-270. Zbl0524.14005MR628181
  11. [Jur 2] J. Jurkiewicz, Torus embeddings, polyhedera, k*-actions and homology, Dissertationes Mathematicae 236, Warsaw (1985). Zbl0599.14014MR820078
  12. [KKMS] G. Kempf, F. Knudsen, D. Mumford and B. Saint-Donat, Toroidal Embeddings I, Springer-Verlag Lecture Notes339, 1974. Zbl0271.14017MR335518
  13. [Kle] S.L. Kleiman, Toward a numerical theory of ampleness, Ann. of Math.84 (1966) 293-344. Zbl0146.17001MR206009
  14. [Kod] K. Kodaira, On Kähler varieties of restricted type (an intrinsic characterization of algebraic varieties), Ann. of Math.60 (1954) 28-48. Zbl0057.14102MR68871
  15. [Kr] H. Kraft, Geometrische Methoden in der Invariantentheorie, Vieweg und Sohn, Braunschweig, 1985. Zbl0669.14003MR768181
  16. [LMJV] D. Luna, L. Moser-Jauslin and Th. Vust, Almost homogeneous Artin-Moišezon varieties under the action of PSL 2(C), Proc. of "Topological Methods in Algebraic Groups", Birkhäuser, Progress in Mathematics 80, (1989), 107-116. Zbl0724.14028MR1040859
  17. [LV] D. Luna and Th.Vust, Plongements d'espaces homogènes, Comment. Math. Helv.58 (1983), 186-245. Zbl0545.14010MR705534
  18. [Moi] B.G. Moišezon, A criterion for projectivity of complete algebraic abstract varieties, Amer. Math. Soc. Translations, ser. 2, 63 (1967). Zbl0186.26203
  19. [Mor] S. Mori, Threefolds whose canonical bundles are not numerically effective, Ann. of Math.116 (1982), 133-176. Zbl0557.14021MR662120
  20. [MJ 1] L. Moser-Jauslin, Normal SL(2)/Γ-Embeddings, Thesis, Univ. of Geneva (1987). 
  21. [MJ2] L. Moser-Jauslin, Some almost homogeneous group actions on smooth complete rational surfaces, L'Enseignement Mathématique34, (1988), 313-332. Zbl0688.14041MR979645
  22. [MJ3] L. Moser-Jauslin, Smooth Embeddings of SL(2) and PGL(2), J. of Alg., 132, No. 2 (1990), 384-405. Zbl0746.14004MR1061487
  23. [M-U] S. Mukai, H. Umemura, Minimal rational threefolds, in Springer-Verlag Lecture Notes1016 (1983), 490-518. Zbl0526.14006MR726439
  24. [Nak] T. Nakano, On equivariant completions of three-dimensional homogeneous spaces of SL(2, C), to appear in Jap. J. of Math. Zbl0721.14008
  25. [Oda] T. Oda, Convex bodies and algebraic geometry: an introduction to the theory of toric varieties, Springer-Verlag, 1985. Zbl0628.52002MR922894
  26. [Reid] M. Reid, Decomposition of toric morphisms, from Arithmetic and Geometry, Papers dedicated to Shafarevich on his 60th birthday, Birkhäuser (1983), 395-418. Zbl0571.14020MR717617
  27. [Saf] I.R. Šafarevič, Algebraic Surfaces, Proc. of the Steklov Institute of Math. 75, 1965. MR215850

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.